Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 11, NWS Denver/Boulder, CO

April 23, 2010Morgan County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Apr 23, 2010, 1:52 PM MDT for Morgan County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2010, 1:52 PM MDT (19:52 UTC)
Expired
Apr 23, 2010, 2:15 PM MDT
In force
23 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Morgan County, CO

The radar

The Denver radar (KFTG), 86 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WFUS55 KBOU 231952
TORBOU
COC087-232015-
/O.NEW.KBOU.TO.W.0011.100423T1952Z-100423T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
152 PM MDT FRI APR 23 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 215 PM MDT

* AT 151 PM MDT...THE PUBLIC REPORTED A FUNNEL CLOUD JUST SOUTH OF 
  BRUSH...OR 10 MILES EAST OF FORT MORGAN. THIS STORM WAS MOVING
  SOUTHWEST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE
  WARNED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4006 10366 4013 10375 4025 10365 4022 10352
TIME...MOT...LOC 1951Z 030DEG 14KT 4021 10363

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Apr 23, 4:30 AM MDT, 9 hours 22 minutes earlier.

Area forecast discussion, Apr 23, 4:30 AM MDT, 9 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
430 AM MDT FRI APR 23 2010

.SHORT TERM...DEEP LOW ORGANIZING OVER SOUTHEASTERN COLORADO AT THIS
TIME. NICE COMMA SHAPE TO THE CLOUDS/PRECIPITATION NOW WITH BACK
EDGE DEFORMATION TAKING SHAPE PARALLEL TO THE FRONT RANGE. ONLY
MINOR MODEL DIFFERENCES. GFS HAS A MORE ELONGATED TROUGH WITH THE
WARM FRONT FEATURE LIFTING UP TO THE STATE LINE TODAY BEFORE
DROPPING SOUTH AGAIN. NAM DOES NOT LIFT IT AS FAR NORTH. LOOKING AT
HOW THE CURRENT SHAPE COMPARES WITH THE MODEL FORECASTS...IT APPEARS
EITHER THE NAM OR A COMPROMISE IS THE WAY TO GO. EXPECT THE RAIN
BAND WILL ROTATE NORTHWEST A BIT FURTHER AND THEN STALL...IN PART
HELD IN PLACE BY CONVERGENCE ON THE EAST SLOPES OF THE MOUNTAINS.
INSTEAD OF A CLASSIC UPSLOPE FLOW...WE WILL HAVE A BARRIER JET
BECOMING MORE NNW AT THE SURFACE BY TONIGHT...OVERRUN BY THE DEEPER
NORTHEASTERLIES. THIS WILL LIKELY SHIFT THE HEAVIEST PRECIP OVER THE
LOWEST FOOTHILLS AND I-25 CORRIDOR ONCE THIS WIND PATTERN GETS WELL
ESTABLISHED...SO THE HEAVIEST SNOW IN THE HIGHER MOUNTAINS WILL
LIKELY BE TODAY AS THE DEFORMATION BAND REACHES ITS WESTERNMOST
POSITION. I WONT TRY TO PLAY OUT ALL THESE DETAILS WITH MUCH
CONFIDENCE...UPSHOT IS THAT WE SHOULD GET SIGNIFICANT RAIN IN DENVER
THROUGH TONIGHT. ON THE PLAINS THERE IS A BIT OF A DRY SLOT CLIPPING
THE EASTERN EDGE OF OUR AREA...BUT WITH THE LOW TO THE NORTH THE
SHOWERS SHOULD KEEP REDEVELOPING IN THIS AREA. SLIGHTLY LOWER POPS
AND GREATER THREAT OF THUNDER HERE. AS FOR THE SNOW LEVEL...REALLY
MOIST AIR ROTATING IN THIS MORNING WITH DEW POINTS AROUND 50 IN THE
NORTHEAST CORNER...SO TEMPERATURES SHOULD RISE TODAY WITH MOSTLY
RAIN BELOW 7000 FEET. STILL PLENTY MOIST WITH ONLY SLIGHT COOLING
OVERNIGHT. MODELS BRING THE FREEZING LEVEL DOWN TO AROUND 6000 FEET.
WITH THE WARM GROUND SUSPECT THERE WILL NOT BE MUCH IMPACT BELOW
ABOUT 5500 FEET...THOUGH A DEGREE OR TWO COLDER WOULD BRING DECENT
SNOW THROUGHOUT DENVER THAT COULD SLUSH THINGS UP. WILL PLAN ON A
SHARP GRADIENT IN ACCUMULATIONS BETWEEN 5500 AND 7000 FEET.

WE SHOULD HAVE A LOWER RISK OF INTENSE RAINFALL TODAY WITH CAPE
QUITE LIMITED...JUST A LONG SOAKING RAIN. ANY HYDROLOGIC IMPACT
WOULD PROBABLY BE LIMITED TO THE SOUTH PLATTE AS IT COLLECTS ALL THE
WATER...AND THEN ONLY IF THE RAINFALL IS QUITE A BIT MORE THAN WHAT
THE MODELS ARE SHOWING. GAUGE AT KERSEY CURRENTLY RUNING AROUND 4000
CFS AND FLOOD STAGE IS 13 THOUSAND SO PLENTY OF ROOM YET.

.LONG TERM...MODELS NOW SHOW THE UPPER CLOSED LOW OVER CENTRAL
KANSAS/SOUTHEASTERN NEBRASKA AT 12Z SATURDAY MORNING.  NORTHERLY
FLOW ALOFT IS PROGGED FOR THE FORECAST AREA SATURDAY MORNING...THEN
DECREASING AND BECOMING NORTHWESTERLY AT 00Z SATURDAY AFTERNOON.
WEAK NORTHWESTERLY FLOW ALOFT CONTINUES SATURDAY NIGHT.  THIS
NORTHWESTERLY FLOW ALOFT INCREASES A BIT THROUGH THE DAY SUNDAY.
AN UPPER TROUGH/CLOSED LOW OVER NORTH CENTRAL MONTANA MOVES SLOWLY
SOUTHEASTWARD SUNDAY NIGHT INTO THE NORTHERN GREAT PLAINS.  VERY
WEAK DOWNWARD MOTION IS PROGGED ON THE QG VERTICAL VELOCITY FIELDS
SATURDAY INTO SUNDAY MORNING.  A BRIEF SHOT OF WEAK UPWARD MOTION IS
PROGGED SUNDAY AFTERNOON AND EVENING...MAINLY OVER THE EASTERN
FORECAST AREA.  THE BOUNDARY LAYER FLOW IS DOMINATED BY
NORTHWESTERLY FLOW ON SATURDAY.  WEAKER DOWNSLOPING IS PROGGED
SATURDAY NIGHT AND SUNDAY.  BY SUNDAY AFTERNOON...THERE IS SURGE OF
COOLER AIR AND UPSLOPE ASSOCIATED WITH THE UPPER FEATURE
NORTH-NORTHEAST OF COLORADO.  THE UPSLOPE LASTS SUNDAY AFTERNOON
AND EVENING.  FOR MOISTURE...BOTH THE GFS AND NAM FLUSH MOISTURE OUT
QUICKLY SATURDAY BY MID DAY.  THIS IS A SIGNIFICANT DEPARTURE FROM
YESTERDAY'S 00Z RUNS.  SOME MOISTURE LINGERS OVER THE HIGH MOUNTAINS
SATURDAY AFTERNOON...AND EVEN INCREASES A BIT SATURDAY NIGHT.  THERE
IS SOME MID AND UPPER LEVEL MOISTURE OVER THE PLAINS SATURDAY
NIGHT.  ON SUNDAY...MOISTURE INCREASES DURING THE AFTERNOON.  THE
NAM HAS PLENTY OF LOW AND MID LEVEL MOISTURE OVER THE PLAINS AND
FOOTHILLS SUNDAY NIGHT...THE GFS DOES NOT.  PRECIPITABLE WATER
VALUES ARE IN THE 0.25 TO 0.40 INCH RANGE SATURDAY AND SATURDAY
NIGHT...THEN THE 0.35 TO 0.45 INCH RANGE SUNDAY AND SUNDAY NIGHT.
THERE IS NO CAPE AROUND THE FORECAST AREA SATURDAY OR SATURDAY
NIGHT.  BY LATE DAY SUNDAY...THERE IS SOME...MAINLY OVER WESTERN
PLAINS.  LAPSE RATE FIELDS SHOW FAIRLY STRONG CAPS IN PLACE SATURDAY
AND SUNDAY.  THE QPF FIELDS HAVE SMALL AMOUNTS OF MEASURABLE
PRECIPITATION SATURDAY THROUGH MID AFTERNOON...WITH THE MOST OVER
THE EASTERN BORDER AREAS.  THERE IS A BIT OVER THE HIGH MOUNTAINS
SATURDAY NIGHT.  BOTH MODELS HAVE A TAD OVER MUCH OF THE FORECAST
AREA BY SUNDAY AFTERNOON AND SUNDAY NIGHT.  THE NAM HAS A BIT MORE
THAN THE GFS.  FOR POPS...WILL KEEP THEM EARLY SATURDAY...THEN
DECREASE THEM QUICKLY BY SATURDAY AFTERNOON.  FOR SATURDAY NIGHT AND
SUNDAY...WILL KEEP "CHANCE"S GOING IN THE MOUNTAINS WITH MOISTURE
AND OROGRAPHIC ENHANCEMENT IN MIND.  BY SUNDAY AFTERNOON AND NIGHT
WILL PUT SOME MINIMAL POPS IN OVER THE PLAINS...AND KEEP THE
"CHANCE"S OF SNOW GOING IN THE MOUNTAINS.  FOR TEMPERATURES...
SATURDAY'S HIGHS ARE 1-3 C WARMER THAN TODAY'S.  SUNDAY'S READINGS
WARM-UP ANOTHER 1-3 C MORE.  FOR THE LATER DAYS...MONDAY THROUGH
THURSDAY...MODELS HAVE STRONG NORTHWESTERLY FLOW ALOFT ON
MONDAY...THEN UPPER RIDGING MONDAY NIGHT INTO TUESDAY NIGHT.
INCREASING SOUTHWESTERLY FLOW ALOFT IS THEN PROGGED TUESDAY NIGHT
AND WEDNESDAY.  A BROAD UPPER TROUGH MOVES IN WEDNESDAY NIGHT AND
THURSDAY ALONG WITH A COLDER AIRMASS AND INCREASING MOISTURE.
TEMPERATURES LOOK TO BE SLIGHTLY BELOW THE NORMALS MONDAY...NEAR
NORMAL TUESDAY AND WEDNESDAY...THEN BELOW NORMAL FOR THURSDAY.  POPS
WILL BE MINIMAL RIGHT NOW.

&&

.AVIATION...MVFR CONDITIONS IN RAIN EXPECTED THROUGH THIS EVENING
WITH IMPROVEMENT EITHER LATE TONIGHT OR EARLY SATURDAY MORNING.
PERIODS OF IFR CEILINGS/VISIBILITIES ARE LIKELY.

NOTE...EFFECTIVE AT 15Z MONDAY APRIL 26 2010...THE NWS IN BOULDER
WILL BEGIN 3-HOURLY TAF ISSUANCES FOR KDEN.  THE INTERMEDIATE TAF
ISSUANCES AT 03Z...09Z...15Z...AND 21Z WILL BE ISSUED AS AMENDMENTS
TO THE TAFS ISSUED AT 00Z...06Z...12Z...AND 18Z.  THE INTERMEDIATE
TAFS WILL BE ISSUED DURING A 20 MINUTE WINDOW BETWEEN 50 MINUTES
AFTER THE HOUR AND 10 MINUTES AFTER THE HOUR.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING THROUGH
      9 AM SATURDAY FOR THE FRONT RANGE MOUNTAINS AND FOOTHILLS...
      ZONES 31..33>36.
     WINTER WEATHER ADVISORY THROUGH 9 AM SATURDAY FOR THE MOUNTAIN
      VALLEYS AND PALMER DIVIDE...ZONES 30..32..37..AND 41.

GIMMESTAD/RJK
Hazardous weather outlook, Apr 23, 11:20 AM MDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1120 AM MDT FRI APR 23 2010

COZ030>051-241200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1120 AM MDT FRI APR 23 2010

...WINTER STORM WARNINGS FOR MOUNTAINS...FOOTHILLS AND PALMER DIVIDE
   THROUGH 9AM MDT SUNDAY...
...WINTER WEATHER ADVISORY FOR SNOW FOR NORTH PARK...MIDDLE PARK AND
   SOUTH PARK THROUGH 9AM SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM CENTERED OVER SOUTHEASTERN COLORADO WILL
AFFECT THE REGION THROUGH TONIGHT. THE SNOW LEVEL WILL HOVER AROUND
6500 FEET TODAY...LOWERING TO AROUND 5500 FEET TONIGHT. PERIODS OF
HEAVY SNOW CAN BE EXPECTED OVER THE HIGHER ELEVATIONS...ESPECIALLY
ALONG THE EAST SLOPES OF THE FRONT RANGE AND THE PALMER DIVIDE. SNOW
ACCUMULATIONS BY SATURDAY MORNING ACROSS THE MOUNTAINS AND ALONG THE
FOOTHILLS WILL RANGE FROM 14 TO 28 INCHES...WITH THE HEAVIEST
AMOUNTS ON THE EAST SLOPES OF THE FRONT RANGE. ALONG THE PALMER
DIVIDE...SNOW ACCUMULATIONS OF 6 TO 16 INCHES CAN BE EXPECTED. SOME
SNOW IS POSSIBLE IN THE DENVER AREA TONIGHT...BUT ANY ACCUMULATION
WILL BE ON GRASSY AREAS NEAR THE FOOTHILLS AND SOUTHERN SUBURBS.

ACROSS THE PLAINS...RAIN WILL CONTINUE THROUGH TONIGHT WITH
ADDITIONAL AMOUNTS OF UP TO INCH. THUNDERSTORMS ARE AGAIN EXPECTED
THROUGH THIS EVENING EAST OF A FORT MORGAN TO LIMON LINE. SMALL HAIL
AND WIND GUSTS TO 50 MPH ALONG WITH HEAVY RAIN WILL BE THE MAIN
THREATS. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL...STRONG
WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PRECIPITATION SHOULD COME TO AN END ON THE PLAINS DURING THE DAY
SATURDAY AND IN THE MOUNTAINS BY SATURDAY EVENING AS GUSTY NORTHWEST
WINDS USHER IN DRIER AIR FROM WYOMING AS THE LATEST STORM SYSTEM
EXITS THE AREA. CLEARING SKIES SATURDAY NIGHT MAY RESULT IN AREAS OF
FROST...ESPECIALLY IN LOW LYING AREAS. PEOPLE MAY WANT TO TAKE
PRECAUTIONS TO PROTECT TENDER OUTDOOR PLANTS AND GARDENS SHOULD
FROST DEVELOP. OTHERWISE...THERE WILL BE A SLIGHT CHANCE OF RAIN
SHOWERS AND THUNDERSTORMS ON THE PLAINS AND A CHANCE OF RAIN AND
SNOW SUNDAY AFTERNOON THROUGH MONDAY. DRIER AND WARMER CONDITIONS
RETURN TO THE AREA ON WEDNESDAY UNDER A RIDGE OF HIGH PRESSURE. THEN
LOOK FOR COOLER TEMPERATURES AND ANOTHER CHANCE OF SHOWERS AND
AFTERNOON THUNDERSTORMS ON THURSDAY AS ANOTHER STORM SYSTEM MOVES
OUT OF THE GREAT BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE PORTIONS OF THE EASTERN
PLAINS. ELSEWHERE...FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED
TODAY...BUT REPORTS OF HEAVY SNOW OR STRONG THUNDERSTORMS WILL BE
APPRECIATED.

D-L/BAKER

In the hours before

Local storm report, Apr 23, 10:56 AM MDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1056 AM MDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HEAVY SNOW       1 E CASTLE ROCK         39.38N 104.83W
04/23/2010  M8.0 INCH        DOUGLAS            CO   TRAINED SPOTTER

1010 AM     SNOW             3 SSW CASTLE PINES      39.40N 104.92W
04/23/2010  M5.5 INCH        DOUGLAS            CO   TRAINED SPOTTER

0828 AM     SNOW             2 SW GOLDEN             39.72N 105.25W
04/23/2010  M3.1 INCH        JEFFERSON          CO   TRAINED SPOTTER

0711 AM     HEAVY SNOW       8 NE FOUR CORNERS       40.94N 105.80W
04/23/2010  M8.4 INCH        LARIMER            CO   TRAINED SPOTTER

0648 AM     SNOW             4 SE FRANKTOWN          39.34N 104.70W
04/23/2010  M5.1 INCH        DOUGLAS            CO   TRAINED SPOTTER

0646 AM     SNOW             2 ENE CASTLE ROCK       39.39N 104.82W
04/23/2010  M3.3 INCH        DOUGLAS            CO   TRAINED SPOTTER

0644 AM     SNOW             4 ENE PARKER            39.53N 104.69W
04/23/2010  M2.0 INCH        DOUGLAS            CO   TRAINED SPOTTER

0620 AM     SNOW             4 NW ELIZABETH          39.40N 104.65W
04/23/2010  M4.0 INCH        ELBERT             CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Apr 23, 11:24 AM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1124 AM MDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     TORNADO          6 NE GENOA              39.34N 103.42W
04/23/2010                   LINCOLN            CO   PUBLIC

1044 AM     HEAVY SNOW       1 E CASTLE ROCK         39.38N 104.83W
04/23/2010  M8.0 INCH        DOUGLAS            CO   TRAINED SPOTTER

1010 AM     SNOW             3 SSW CASTLE PINES      39.40N 104.92W
04/23/2010  M5.5 INCH        DOUGLAS            CO   TRAINED SPOTTER

0828 AM     SNOW             2 SW GOLDEN             39.72N 105.25W
04/23/2010  M3.1 INCH        JEFFERSON          CO   TRAINED SPOTTER

0711 AM     HEAVY SNOW       8 NE FOUR CORNERS       40.94N 105.80W
04/23/2010  M8.4 INCH        LARIMER            CO   TRAINED SPOTTER

0648 AM     SNOW             4 SE FRANKTOWN          39.34N 104.70W
04/23/2010  M5.1 INCH        DOUGLAS            CO   TRAINED SPOTTER

0646 AM     SNOW             2 ENE CASTLE ROCK       39.39N 104.82W
04/23/2010  M3.3 INCH        DOUGLAS            CO   TRAINED SPOTTER

0644 AM     SNOW             4 ENE PARKER            39.53N 104.69W
04/23/2010  M2.0 INCH        DOUGLAS            CO   TRAINED SPOTTER

0620 AM     SNOW             4 NW ELIZABETH          39.40N 104.65W
04/23/2010  M4.0 INCH        ELBERT             CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Apr 23, 1:18 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
118 PM MDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     HEAVY SNOW       10 NW ELIZABETH         39.46N 104.73W
04/23/2010  M10.0 INCH       DOUGLAS            CO   TRAINED SPOTTER

1150 AM     SNOW             10 N ELIZABETH          39.50N 104.60W
04/23/2010  M5.0 INCH        ELBERT             CO   TRAINED SPOTTER

1117 AM     TORNADO          6 NE GENOA              39.34N 103.42W
04/23/2010                   LINCOLN            CO   PUBLIC

1044 AM     HEAVY SNOW       1 E CASTLE ROCK         39.38N 104.83W
04/23/2010  M8.0 INCH        DOUGLAS            CO   TRAINED SPOTTER

1010 AM     SNOW             3 SSW CASTLE PINES      39.40N 104.92W
04/23/2010  M5.5 INCH        DOUGLAS            CO   TRAINED SPOTTER

0828 AM     SNOW             2 SW GOLDEN             39.72N 105.25W
04/23/2010  M3.1 INCH        JEFFERSON          CO   TRAINED SPOTTER

0711 AM     HEAVY SNOW       8 NE FOUR CORNERS       40.94N 105.80W
04/23/2010  M8.4 INCH        LARIMER            CO   TRAINED SPOTTER

0648 AM     SNOW             4 SE FRANKTOWN          39.34N 104.70W
04/23/2010  M5.1 INCH        DOUGLAS            CO   TRAINED SPOTTER

0646 AM     SNOW             2 ENE CASTLE ROCK       39.39N 104.82W
04/23/2010  M3.3 INCH        DOUGLAS            CO   TRAINED SPOTTER

0644 AM     SNOW             4 ENE PARKER            39.53N 104.69W
04/23/2010  M2.0 INCH        DOUGLAS            CO   TRAINED SPOTTER

0620 AM     SNOW             4 NW ELIZABETH          39.40N 104.65W
04/23/2010  M4.0 INCH        ELBERT             CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:28 PM MDTSpecial Weather StatementBOUElbert32 min
Apr 23, 11:16 AM MDTTornado WarningBOULincoln20 min
Apr 23, 2:15 PM MDTTornado WarningBOUMorgan38 min
Apr 23, 4:34 PM MDTRiver Flood WarningBOUAdams3 hr

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.